Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 46287, 14 pages
http://dx.doi.org/10.1155/JAMSA/2006/46287

A positive solution for singular discrete boundary value problems with sign-changing nonlinearities

1Department of Applied Mathematics, College of Sciences, Hohai University, Nanjing 210098, China
2Department of Mathematics, Faculty of Science, National University of Ireland, Galway, University Road, Galway, Ireland
3Department of Mathematical Sciences, College of Science, Florida Institute of Technology, Melbourne, FL 32901-6975, USA

Received 17 February 2005; Revised 1 March 2005; Accepted 2 March 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 2nd edition, 2000. View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic, Dordrecht, 1999. View at MathSciNet
  3. F. Merdivenci Atici, “Existence of positive solutions of nonlinear discrete Sturm-Liouville problems,” Mathematical and Computer Modelling, vol. 32, no. 5-6, pp. 599–607, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet